# SDR 2023F00262

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N28BQ
- Make and model: Gulstm G150
- Aircraft serial: 261
- Aircraft time: 5,372 hours, 3,523 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 5,372 hours, 3,523 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 151909004
- Part serial: 750
- Condition: Misrepaired
- Location: Zone 400
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD NO FLOW FLOW INDICATION ON RIGHT ENGINE SWAPPED FUEL FLOW TRANSMITTER AND CONFIRMED DISCREPANCY. RECEIVED REPLACEMENT REPAIRED    P/N 151-909-004  S/N 750 REF 8130 TRACKING RC07151-1 UNIT FAILED OPERATIONAL CHECK AFTER REPLACEMENT.
